# SDR HEEA062825

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- System (JASC): 2312 · VHF Communications System
- Part: Transponer
- Part number: 066106200
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER OUT OF FREQUENCY.   PERFORMED PRELIMINARY INSPECTION AND FOUND FREQUENCY SLIGHTLY OUT OF LIMITS.  REPLACED V101 CAVITY.  ADJUSTED POWER FREQUENCY, AND UNIT BENCH CHECK GOOD.
